How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47529
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

i have prickly heat on my face its red i have started on fucidin

Customer Question

i have prickly heat on my face its red i have started on fucidin cream1% will this help it go
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.
Dr. David :

This Dr. David

Dr. David :

fucidin cream1% has hydrocortisone.

Dr. David :

prickly heat could come from an allergic reaction, or hormone changes or excessive sun exposure, or neuropathy

Dr. David :

these are all treated differently.

Dr. David :

hydrocortisone would only help with skin rash conditions and allergic skin reactions.

Dr. David :

you should get blood testing to check your thyroid and female hormones.

Dr. David :

do you have diabetes?

Dr. David :

or history of neuropathy?

Customer:

no i don't

Dr. David :

do you have a doctor you can see to do some blood testing?

Dr. David :

to check your hormone levels?

Dr. David :

and to check for allergies?

Customer:

yes i can will this rash fade

Dr. David :

hopefully.

Dr. David :

there are many causes of rash.

Dr. David :

viral infections can cause rash.

Dr. David :

lupus can cause rash on the face.

Customer:

i am worried the rash won't go can that happen i am in good health

Dr. David :

it depends on the cause of the rash.

Dr. David :

if the rash is caused by lupus, then you will need your lupus treated.

Dr. David :

if the rash is caused by a viral infection, it will get better.

Customer:

the doctor said it was a reaction from the sun

Dr. David :

if the rash is due to allergies, then the allergen will have to be removed.

Dr. David :

have you been out in the sun a lot?

Customer:

yes

Dr. David :

then it could be a sun burn.

Customer:

ok

Dr. David :

sun burn need aloe vera and lidocaine cream.

Customer:

will that heal

Dr. David :

and neosporin.

Dr. David :

yes, it will heal.

Dr. David :

I would not use hydrocortisone cream.

Dr. David :

keep using aloe vera and neosporin

Dr. David and 3 other Medical Specialists are ready to help you